# SDR AU990495

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Wire
- Condition: Worn
- Location: Pitot/Static
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) RT PITOT HEATER WIRE CHAFED.
